MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP

C.R. BARD INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP
Catalog Number 010114
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that bard 010114 may have transitioned to bd branding.With bd branded catheters, the item code was stamped on the foley catheter itself but was difficult to read, whereas the code had been easier to read when the product was bard branded.Additionally, the drainage eye appeared smaller.The product was ordered through byram healthcare, and it was stated that they add the 10 boxes of 12 into one box so there are 120 that seem to get tangled.The transition from bard to bd and changes in manufacturing locations were discussed.The customer was not upset but wished to report the concern in case it represented a quality issue.Contacting byram healthcare to determine whether the product could be ordered differently to prevent tangling was discussed.The matter was forwarded to the complaints department for appropriate handling.
 
Additional Manufacturer Narrative
Our team conducted a review of the reported event, with the available information to ensure the ongoing safety and performance of the product.As this investigation has already been performed for a similar complaint, another investigation is not necessary.An investigation has been completed using all information currently available.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post-market activities in compliance with both regulatory requirements and local procedures.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that bard 010114 may have transitioned to bd branding.With bd branded catheters, the item code was stamped on the foley catheter itself but was difficult to read, whereas the code had been easier to read when the product was bard branded.Additionally, the drainage eye appeared smaller.The product was ordered through byram healthcare, and it was stated that they add the 10boxes of 12 into one box so there are 120 that seem to get tangled.The transition from bard to bd and changes in manufacturing locations were discussed.The customer was not upset but wished to report the concern in case it represented a quality issue.Contacting byram healthcare to determine whether the product could be ordered differently to prevent tangling was discussed.The matter was forwarded to the complaints department for appropriate handling.

Brand Name
BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP
Common Device Name
UROLOGICAL CATHETER COUDE TIP
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24713448
Report Number1018233-2026-02014
Device Sequence Number20250041
Product Code KOD
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown